Alert archive / Texas / High Wind Warnings in 2009
High Wind Warning 2, NWS San Angelo, TX
NWS San Angelo, TX issued this high wind warning at Apr 2, 2009, 12:55 AM CDT for 18 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 12:55 AM CDT (05:55 UTC)
- Expired
- Apr 2, 2009, 3:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS San Angelo, TX
Counties Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 70 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5860 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 020555 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1255 AM CDT THU APR 2 2009 ...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THROUGH TONIGHT... ..A STRONG UPPER LEVEL STORM SYSTEM MOVING OVER THE REGION...AND AN ASSOCIATED DRY LINE AND COLD FRONT MOVING SOUTHEASTWARD ACROSS THE AREA... WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL TEXAS. ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE EARLY MORNING HOURS. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 020800- /O.NEW.KSJT.HW.W.0002.090402T0555Z-090402T0800Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 1255 AM CDT THU APR 2 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. A DRYLINE IS MOVING THROUGH CENTRAL PORTIONS OF WEST CENTRAL TEXAS EARLY THIS MORNING. IN ADDITION...A COLD FRONT WILL FOLLOW THE DRY LINE A COUPLE OF HOURS LATER. AS THESE BOUNDARIES MOVE THROUGH THE AREA...HIGH WINDS GUSTING TO OVER 55 MPH WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
1 follow-up statement
000 WWUS74 KSJT 020712 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 212 AM CDT THU APR 2 2009 ...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THROUGH TONIGHT... ..A STRONG UPPER LEVEL STORM SYSTEM MOVING OVER THE REGION...AND AN ASSOCIATED COLD FRONT MOVING SOUTHEASTWARD ACROSS THE AREA... WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL TEXAS. ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE EARLY MORNING HOURS. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 021300- /O.NEW.KSJT.WI.Y.0006.090402T0800Z-090402T1500Z/ /O.CON.KSJT.HW.W.0002.000000T0000Z-090402T0800Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 212 AM CDT THU APR 2 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. A COLD FRONT WILL MOVE RAPIDLY THROUGH THE EASTERN PORTIONS OF WEST CENTRAL TEXAS OVER THE NEXT FEW HOURS. WINDS WILL GUST TO OVER 55 MPH THROUGH 3 AM. WINDS WILL DECREASE SOMEWHAT BEHIND THE FRONT...GUSTING TO OVER 40 MPH THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ140-154-155-168>170-021300- /O.NEW.KSJT.WI.Y.0006.090402T0800Z-090402T1500Z/ BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 212 AM CDT THU APR 2 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A COLD FRONT WILL MOVE RAPIDLY THROUGH THE EASTERN PORTIONS OF WEST CENTRAL TEXAS OVER THE NEXT FEW HOURS. WINDS WILL GUST TO OVER 55 MPH THROUGH 3 AM. WINDS WILL DECREASE SOMEWHAT BEHIND THE FRONT...GUSTING TO OVER 40 MPH THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 15
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 2, 12:33 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 2, 12:33 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1233 AM CDT THU APR 2 2009 .UPDATE... QUICK UPDATE TO INCLUDE THUNDERSTORMS ALONG THE DRY LINE. && .DISCUSSION... DRYLINE IS CURRENTLY MOVING EAST THROUGH A CROSS PLAINS TO SAN ANGELO TO WEST OF SONORA LINE. RADAR AND THE PUBLIC HAVE REPORTED LIGHTNING STRIKES ALONG THE DRYLINE SOUTH OF SAN ANGELO. HAVE UPDATED THE FORECAST FOR THE REMAINDER OF THE NIGHT TO INCLUDE A CHANCE OF THUNDERSTORMS AS THE DRY LINE ENCOUNTERS THE MOIST AIR ENTRENCHED TO THE EAST. ACTIVITY SHOULD BE EAST OF THE AREA BY 12Z. && .PREV DISCUSSION... /ISSUED 1134 PM CDT WED APR 1 2009/ DISCUSSION... READ 06Z AVIATION DISCUSSION BELOW. AVIATION... EXPECT VFR CONDITIONS TO CONTINUE OVER THE NEXT 24 HOURS. HOWEVER...VIRGA IS BRINGING DOWN SOME VERY STRONG GUSTY WINDS...WITH GUSTS UP TO 45 KNOTS ACROSS THE CONCHO VALLEY AND BIG COUNTRY AS THE MID LEVEL CLOUDS MOVE EAST THE THREAT OF THESE STRONG WINDS DIMINISHES...BUT HAVE A TEMPO GROUP AT KABI FOR THE NEXT COUPLE OF HOURS. BUT...DONT EXPECT THESES STRONG WINDS TO EFFECT KSOA...KBBD AND KJCT. KDYX VAD SHOWS A 45-50 KNOT LLJ ALREADY DEVELOPING ACROSS THE BIG COUNTRY...SO HAVE INCLUDED WS AT ALL TERMINALS UNTIL MID MORNING...THIS WILL KEEP GUSTY SOUTH TO SOUTHWEST WINDS AHEAD OF THE DRYLINE...AS THE DRYLINE MOVES TO THE EAST LOW LEVEL WINDS WILL SHIFT TO THE WEST AND THEN TO THE NORTHWEST AS A COLD FRONT MOVES ACROSS THE AREA. STRONG NORTHWEST WINDS WILL CONTINUE BEHIND THE FRONT INTO THE AFTERNOON HOURS...WITH WINDS WEAKENING AFTER SUNSET. SOME SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP AFTER 9Z ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY BUT ATTM THINK THESE STORMS WILL STAY EAST OF ALL TERMINALS. PREV DISCUSSION... /ISSUED 839 PM CDT WED APR 1 2009/ UPDATE... WIND AND LAKE WIND ADVISORIES HAVE EXPIRED. BASED ON LATEST SATELLITE IMAGERY ADJUSTED SKY GRIDS FOR THE REMAINDER OF TONIGHT. ALSO...LATEST RUC DATA INDICATE RAIN CHANCES FOR OUR NORTHEASTERN BIG COUNTRY AND EASTERN HEARTLAND COUNTIES LOOK QUESTIONABLE AT BEAT BEFORE MIDNIGHT. THUS...ADJUSTED POP AND WEATHER GRIDS TO INDICATE SLIGHT CHANCE SHOWERS AND ISOLATED THUNDERSTORMS AFTER MIDNIGHT. IN ADDITION...DECIDED TO EXPAND 20 POPS AREA SLIGHTLY ACROSS THE BIG COUNTRY TO INCLUDE HASKELL COUNTY AND JONES COUNTY TO MAINLY BLEND BETTER WITH OUR NEIGHBORS. THE ONLY OTHER CHANGES WERE TO THE WIND AND WIND GUST GRIDS FOR THE REMAINDER OF TONIGHT. LATEST RUN AND 18Z NAM DATA INDICATE FRONT MAY BE SLIGHTLY FASTER THAN WE WERE THINKING EARLIER TODAY. THUS...ADJUSTED THESE TWO FIELDS TO BE CLOSER IN LINE WITH THE LATEST NAM AND TO BLEND BETTER WITH OUR NEIGHBORS. TEMPERATURES FOR TONIGHT LOOK ON TRACK. THUS...NO OTHER CHANGES. LATEST ZONE AND POINT FORECAST PRODUCTS REFLECTS THESE CHANGES. 23/HUBER PREV DISCUSSION... /ISSUED 614 PM CDT WED APR 1 2009/ DISCUSSION... READ 00Z AVIATION DISCUSSION BELOW. AVIATION... EXPECT VFR CONDITIONS TO CONTINUE OVER THE NEXT 24 HOURS. THE WINDY CONDITIONS WILL CONTINUE THROUGH SUNSET AND THEN WINDS WILL WEAKEN A LITTLE BEFORE A 45 TO 50 KNOT LLJ JET DEVELOPS AND THEN WINDS WILL INCREASE AGAIN TO 20 TO 30 KNOTS....AND WINDS WILL WEAKEN TO 10 TO 20 MPH THURSDAY AFTERNOON. A COLD FRONT IS EXPECTED TO MOVE THROUGH WEST CENTRAL TEXAS DURING THE OVERNIGHT HOURS...APPROACHING THE INTERSTATE 20 CORRIDOR BETWEEN 06Z AND 08Z...THEN APPROACH THE INTERSTATE 10 CORRIDOR BETWEEN 10Z AND 12Z. LOW LEVEL WINDS WILL SHIFT BACK TO THE SOUTH AFTER SUNSET AND THEN SHIFT TO THE WEST AHEAD OF THE FRONT AND TO THE NORTHWEST BEHIND THE FRONT. PREV DISCUSSION... /ISSUED 345 PM CDT WED APR 1 2009/ SHORT TERM... WINDS AND FIRE WEATHER CONTINUE TO BE THE MAIN SHORT TERM CONCERNS. GUSTY SOUTH WINDS OCCURRING ACROSS OUR REGION AS SURFACE LOW DEVELOPS/DEEPENS OVER SOUTHEASTERN COLORADO. WE HAVE A WIND ADVISORY IN EFFECT UNTIL 6 PM. THIS LOW WILL REDEVELOP/MOVE SOUTHEAST INTO COLORADO TONIGHT AS POTENT SHORTWAVE TROUGH DIVES SOUTHEAST TOWARD THE RED RIVER VALLEY AND FORMS A CLOSED LOW OVERNIGHT. SOUTHERLY LOW-LEVEL FLOW WILL PROMOTE A QUICK BUT RATHER LIMITED MOISTURE RETURN FOR OUR EASTERN COUNTIES. CONTINUING WITH A SLIGHT CHANCE POP FOR CONVECTION ACROSS OUR FAR EASTERN COUNTIES TONIGHT...BUT THINKING IS THAT ANY SHOWER/THUNDERSTORM DEVELOPMENT WILL BE TO OUR EAST OVERNIGHT. ON THURSDAY THE CLOSED UPPER LOW AND TROUGH WILL MOVE EAST ACROSS THE RED RIVER VALLEY. ASSOCIATED COLD FRONT WILL PUSH SOUTHEAST ACROSS OUR AREA EARLY IN THE DAY. A WINDOW WILL EXIST WHERE LOW TO MID LEVEL WINDS ARE BETTER ALIGNED...WITH MIXING EFFECTS FAVORABLE FOR GUSTY WINDS. WE MAY NEED A LAKE WIND OR GENERAL WIND ADVISORY FOR AT LEAST A PART OF OUR AREA ON THURSDAY. WILL LET THE EVENING/MIDNIGHT SHIFT DECIDE ON THIS. MOST OF THE WRAP AROUND CLOUDS WITH THE DEPARTING UPPER SYSTEM SHOULD STAY TO OUR NORTH AND NORTHEAST. TEMPERATURES TO BE 10 TO 15 DEGREES COOLER ON THURSDAY. 19 LONG TERM... AN ACTIVE EARLY SPRING PATTERN IS EXPECTED TO CONTINUE FOR THE NEXT 7 DAYS. UNFORTUNATELY FOR WEST CENTRAL TX THIS PATTERN IS TOO PROGRESSIVE AND TOO FAR NORTH TO BRING THE AREA PRECIPITATION. INSTEAD...WE ARE LEFT WITH DRY FRONTAL PASSAGES AND LOTS OF WIND WITH EACH SUCCESSIVE SYSTEM THAT PASSES THRU THE PLAINS. FRIDAY-SATURDAY NIGHT...THE NEXT SYSTEM TO AFFECT THE PLAINS WILL BE ON SATURDAY NIGHT. THERE WILL BE LOTS OF WIND AHEAD OF IT ON FRIDAY AND THEN WARM AND DRY WEATHER ON SATURDAY AS THE DRYLINE PUNCHES EAST THRU WEST CENTRAL TX WITH HIGHS IN THE 80S. THE FRONT THEN MOVES THROUGH SATURDAY NIGHT LEADING TO A MUCH COOLER SUNDAY AND MONDAY. SUNDAY-MONDAY...A PHASING OF THE NORTHERN AND SOUTHERN STREAMS WILL OCCUR LATE IN THE WEEKEND BEHIND THE SATURDAY NIGHT SYSTEM AND A DEEP TROUGH WILL EVOLVE OVER THE EASTERN CONUS. THIS WILL ALLOW FOR A CANADIAN HIGH PRESSURE RIDGE TO NOSE DOWN THE ENTIRE LENGTH OF THE PLAINS EARLY NEXT WEEK...FROM THE CANADIAN BORDER SOUTH TO THE WESTERN GULF. 850MB TEMPS WILL DROP OFF INTO THE SINGLE DIGITS BY MONDAY WHICH WILL LIKELY BE THE COOLEST DAY...WITH HIGHS EXPECTED TO BE BELOW NORMAL IN THE 60S. TUESDAY-WEDNESDAY...WARMING TREND BEGINS AS SOUTHERLY RETURN FLOW STRENGTHENS AHEAD OF THE NEXT SYSTEM TO MOVE INTO THE PLAINS WEDNESDAY. AT THIS TIME...CHANCES OF PRECIP LOOK LOW AS THE LOW TRACK IS STILL TO OUR NORTH AND WEST CENTRAL TX IS IN THE DRY INTRUSION. LACY FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE CONTINUING THIS AFTERNOON... AND ARE EXPECTED TO REDEVELOP ON THURSDAY. GUSTY SOUTH WINDS THIS AFTERNOON ARE COMBINED WITH RELATIVE HUMIDITY VALUES IN THE TEENS. ON THURSDAY...FOLLOWING AN EARLY DAY COLD FRONTAL PASSAGE...GUSTY NORTHWEST WINDS WILL BE COMBINED WITH AN INTRUSION OF VERY DRY AIR. THIS SHOULD HELP TO ENABLE RELATIVE HUMIDITY VALUES TO DROP BELOW 20 PERCENT DESPITE THE COOLER TEMPERATURES. THE BEST CHANCE FOR THIS TO OCCUR IS ACROSS OUR CENTRAL AND SOUTHERN COUNTIES... WHERE THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. LATER THIS WEEK...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY AND SATURDAY...WHEN ANOTHER POTENT STORM SYSTEM IS FORECAST TO MOVE EAST ACROSS THE CENTRAL ROCKIES INTO THE PLAINS. 19 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 67 44 81 58 84 / 10 0 0 0 10 SAN ANGELO 72 41 81 56 86 / 0 0 0 0 0 JUNCTION 75 38 78 57 87 / 0 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN... CONCHO...CROCKETT...IRION...KIMBLE...MASON...MCCULLOCH... MENARD...RUNNELS...SAN SABA...SCHLEICHER...STERLING...SUTTON... TOM GREEN. && 15/99
Hazardous weather outlook, Apr 1, 2:59 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 259 PM CDT WED APR 1 2009 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-022000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 259 PM CDT WED APR 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STORM SYSTEM TRACKING EAST ACROSS THE RED RIVER VALLEY ON THURSDAY...COMBINED WITH A MORNING COLD FRONTAL PASSAGE...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE REGION SOUTH OF INTERSTATE 20. WITH THE FORECAST TRACK OF ANOTHER POTENT STORM SYSTEM TO BE ACROSS THE CENTRAL ROCKIES INTO THE PLAINS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR AGAIN ACROSS AREAS OF WEST CENTRAL TEXAS...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:12 AM CDT | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 14 hr |
| Apr 2, 4:16 AM CDT | High Wind Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Fisher and 12 more | 6 hr |
| Apr 2, 3:08 PM CDT | Fire Weather Watch | SJT | Callahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 14 hr |
| Apr 2, 3:08 PM CDT | Fire Weather Watch | SJT | Callahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 37 hr |
Nearby
High Wind Warnings in Texas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.